# SDR SWAA2017013011538

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 63,923 hours, 50,360 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485112
- Part serial: 0878
- Condition: Out Of Adjust
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD GROUND SPOILER OUT OF ADJUSTMENT.   R & R THE ACTUATOR IAW AMM.
